# SDR CA960103531

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28R-200
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Truss Bracket
- Condition: Cracked
- Location: Wheel Well
- Part time: 9,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE INSPECTING THE MAIN GEAR TRUSS BRACKET, REMOVED THE BRACKET ON THE LEFT HAND SIDE AND FOUND THE ANGLE BEHIND THE BRACKET WAS CRACKED. ANGLE WAS REPAIRED AND THE AIRCRAFT RETURNED TO SERVICE.
